Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes a feeling of heaviness in the leg and dizziness?

Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

default
Posted on Wed, 24 Aug 2016 in Cancer
Question: my mother complains of a heavy leg sensation and dizziness and just was tested for stroke and heart issues and no problems found, she is on high bp meds and cholesterol meds, what could be happening?
doctor
Answered by Dr. Ivo Ditah 1 hour later
Brief Answer:
For how long has this been going on?

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this sensation that your mom has complained about. I will like to know for how long this has been going on and whether this happens intermittently or all the times. Also, is there any time related sequence with the start of cholesterol drugs? This is because cholesterol drugs are fun of causing muscle related problems. What are here recent blood pressure numbers?

I understand your worries as relates to possible stroke. However, this seems unlikely given the isolated symptoms and further supported by the absence of suggestive findings on the exams done. However, I will suggest that you provide the above requested information to see if it raises any further concerns and suggests other possible causes to her symptoms.

I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics

Recent questions on  High bp

doctor1 MD

I’m taking Clonidine for High BP , I was only on for 2 weeks,0.1mg (twice a day) and had every side effect. The Dr. Said to to cut back to once a...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type...

doctor1 MD

Hello Doc Request your advice here I have been experiencing high bp from past 2 monthd but it has always been fluctuating at times it is 140 /80 at...

doctor1 MD

How long can I retain a 153/100 Blood Pressure and be safe? And...? My blood pressure is 153/100 and has been like that since my Dr. visit a few...

doctor1 MD

I am a 26 year old male who has been on high blood pressure medication (enalipril 20mg) for about 5 years. Lately I have taken in interest in...